American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] Christopher A. Francisco, Jeffrey Mermin and Jay Schweig. LCM lattices supporting pure resolutions. Proc. Amer. Math. Soc. 144 (2016) 2315-2325.
Abstract, references, and article information   
View Article: PDF

[2] Susanna Fishel and Luke Nelson. Chains of maximum length in the Tamari lattice. Proc. Amer. Math. Soc. 142 (2014) 3343-3353.
Abstract, references, and article information   
View Article: PDF

[3] Joseph Flenner and Vincent Guingona. Canonical forests in directed families. Proc. Amer. Math. Soc. 142 (2014) 1849-1860.
Abstract, references, and article information   
View Article: PDF

[4] Yi-Huang Shen. When will the Stanley depth increase?. Proc. Amer. Math. Soc. 141 (2013) 2265-2274.
Abstract, references, and article information   
View Article: PDF

[5] Sergey A. Melikhov and Justyna Zajac. Contractible polyhedra in products of trees and absolute retracts in products of dendrites. Proc. Amer. Math. Soc. 141 (2013) 2519-2535.
Abstract, references, and article information   
View Article: PDF

[6] Gábor Hetyei. The short toric polynomial. Trans. Amer. Math. Soc. 365 (2013) 1441-1468.
Abstract, references, and article information   
View Article: PDF

[7] Uri Abraham, Robert Bonnet, James Cummings, Mirna Džamonja and Katherine Thompson. A scattering of orders. Trans. Amer. Math. Soc. 364 (2012) 6259-6278.
Abstract, references, and article information   
View Article: PDF

[8] Mats Boij, Juan C. Migliore, Rosa M. Miró-Roig, Uwe Nagel and Fabrizio Zanello. On the shape of a pure $O$-sequence. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[9] The Hopf algebra of pairs of permutations. Fields Institute Monographs 23 (2011) 133-153.
Book volume table of contents
View Article: PDF

[10] Hopf algebras. Fields Institute Monographs 23 (2011) 31-37.
Book volume table of contents
View Article: PDF

[11] Coxeter groups. Fields Institute Monographs 23 (2011) 1-11.
Book volume table of contents
View Article: PDF

[12] Left regular bands. Fields Institute Monographs 23 (2011) 13-29.
Book volume table of contents
View Article: PDF

[13] The descent theory for Coxeter groups. Fields Institute Monographs 23 (2011) 43-79.
Book volume table of contents
View Article: PDF

[14] Marcelo Aguiar and Swapneel Mahajan. Coxeter Groups and Hopf Algebras. Fields Institute Monographs 23 (2011) MR MR2225808.
Book volume table of contents

[15] A brief overview. Fields Institute Monographs 23 (2011) 39-41.
Book volume table of contents
View Article: PDF

[16] The construction of Hopf algebras. Fields Institute Monographs 23 (2011) 81-132.
Book volume table of contents
View Article: PDF

[17] The Hopf algebra of pointed faces. Fields Institute Monographs 23 (2011) 155-163.
Book volume table of contents
View Article: PDF

[18] Samuel K. Hsiao, Lauren Rose, Rachel Stahl and Ezra M. Winston. Linear inequalities for enumerating chains in partially ordered sets. Trans. Amer. Math. Soc. 363 (2011) 2715-2732. MR 2763734.
Abstract, references, and article information   
View Article: PDF

[19] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Matthias Aschenbrenner and Christopher J. Hillar. Erratum for ``Finite generation of symmetric ideals''. Trans. Amer. Math. Soc. 361 (2009) 5627-5627. MR 2515827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Christopher J. Hillar and Troels Windfeldt. Minimal generators for symmetric ideals. Proc. Amer. Math. Soc. 136 (2008) 4135-4137. MR 2431024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Russ Woodroofe. An $EL$-labeling of the subgroup lattice. Proc. Amer. Math. Soc. 136 (2008) 3795-3801. MR 2425717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Juliane Lehmann. Nested set complexes for posets and the Bier construction. Proc. Amer. Math. Soc. 136 (2008) 3785-3793. MR 2425716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Adam Hammett and Boris Pittel. How often are two permutations comparable?. Trans. Amer. Math. Soc. 360 (2008) 4541-4568. MR 2403696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Matthias Aschenbrenner and Christopher J. Hillar. Finite generation of symmetric ideals. Trans. Amer. Math. Soc. 359 (2007) 5171-5192. MR 2327026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sonja Lj. Cukic and Emanuele Delucchi. Simplicial shellable spheres via combinatorial blowups. Proc. Amer. Math. Soc. 135 (2007) 2403-2414. MR 2302561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Axel Hultman. The combinatorics of twisted involutions in Coxeter groups. Trans. Amer. Math. Soc. 359 (2007) 2787-2798. MR 2286056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Christos A. Athanasiadis, Thomas Brady and Colum Watt. Shellability of noncrossing partition lattices. Proc. Amer. Math. Soc. 135 (2007) 939-949. MR 2262893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John R. Stembridge. Counterexamples to the poset conjectures of Neggers, Stanley, and Stembridge. Trans. Amer. Math. Soc. 359 (2007) 1115-1128. MR 2262844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Riccardo Camerlo, Udayan B. Darji and Alberto Marcone. Classification problems in continuum theory. Trans. Amer. Math. Soc. 357 (2005) 4301-4328. MR 2156712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia